[ij] [ij] [ij] 
Email id

Year : 2019, Volume : 10, Issue : 1
First page : ( 60) Last page : ( 75)
Print ISSN : 0973-4317. Online ISSN : 1945-919X. Published online : 2019  1.
Article DOI : 10.5958/1945-919X.2019.00023.9

A Lane Emden Type Problem Involving Caputo Derivative and Riemann-Liouville Integral

Bahous Yasmine1, Dahmani Zoubir1,*

1LPAM, Faculty SEI, University of Mostaganem, Algeria

*Corresponding author E-mail: zzdahmani@yahoo.fr

Received:  9  July,  2019; Accepted:  7  July,  2019.


In this paper, we study a nonlinear singular differential equation of Lane Emden type. The considered problem, with its nonlocal conditions, involves Caputo fractional derivative and Riemann-Liouville integral in its nonlinearities. We investigate the existence and uniqueness of solutions. Then, we study the Ulam-Hyers stability for the considered problem.



Caputo derivative, Lane Emden equation existence of solution, Ulam-Hyers stability.


2010 Mathematics Subject Classification

30C45, 39B72, 39B82.


║ Site map ║ Privacy Policy ║ Copyright ║ Terms & Conditions ║ Page Rank Tool
776,653,539 visitor(s) since 30th May, 2005.
All rights reserved. Site designed and maintained by DIVA ENTERPRISES PVT. LTD..
Note: Please use Internet Explorer (6.0 or above). Some functionalities may not work in other browsers.